# SDR AALA202105179019

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 60,253 hours, 29,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1421
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 72,208 hours, 29,190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, FLIGHT ATTENDANT REPORTED AFT OVERHEAD EXIT LIGHT ILLUMINATED ALONG WITH DOOR 2LEFT/RIGHT EXIT LIGHTS. TROUBLESHOOT EPSU PER TSM 33-51-00-810-801-A. FAULT EMERGENCY POWER SUPPLY UNIT BATTERY FOUND. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 323-51-38.
